Cellular Buckling in Long Structures

G W Hunt, M A Peletier, A R Champneys, P D Woods, M Ahmer Wadee, C J Budd, Gabriel James Lord

Research output: Contribution to journalArticle

175 Citations (Scopus)
Original languageEnglish
Pages (from-to)3-29
Number of pages27
JournalNonlinear Dynamics
Volume21
Issue number1
Publication statusPublished - 2000

Cite this

Hunt, G. W., Peletier, M. A., Champneys, A. R., Woods, P. D., Wadee, M. A., Budd, C. J., & Lord, G. J. (2000). Cellular Buckling in Long Structures. Nonlinear Dynamics, 21(1), 3-29.